An extremum problem for polynomials
Compositio Mathematica, Volume 14 (1959-1960), pp. 260-268.
@article{CM_1959-1960__14__260_0,
     author = {Schoenberg, I. J. and Szeg\"o, Gabor},
     title = {An extremum problem for polynomials},
     journal = {Compositio Mathematica},
     pages = {260--268},
     publisher = {Kraus Reprint},
     volume = {14},
     year = {1959-1960},
     zbl = {0097.04902},
     mrnumber = {130520},
     language = {en},
     url = {http://www.numdam.org/item/CM_1959-1960__14__260_0/}
}
TY  - JOUR
AU  - Schoenberg, I. J.
AU  - Szegö, Gabor
TI  - An extremum problem for polynomials
JO  - Compositio Mathematica
PY  - 1959-1960
DA  - 1959-1960///
SP  - 260
EP  - 268
VL  - 14
PB  - Kraus Reprint
UR  - http://www.numdam.org/item/CM_1959-1960__14__260_0/
UR  - https://zbmath.org/?q=an%3A0097.04902
UR  - https://www.ams.org/mathscinet-getitem?mr=130520
LA  - en
ID  - CM_1959-1960__14__260_0
ER  - 
%0 Journal Article
%A Schoenberg, I. J.
%A Szegö, Gabor
%T An extremum problem for polynomials
%J Compositio Mathematica
%D 1959-1960
%P 260-268
%V 14
%I Kraus Reprint
%G en
%F CM_1959-1960__14__260_0
Schoenberg, I. J.; Szegö, Gabor. An extremum problem for polynomials. Compositio Mathematica, Volume 14 (1959-1960), pp. 260-268. http://www.numdam.org/item/CM_1959-1960__14__260_0/

L. Brickman, [1] A new generalization of a problem of F. Lukács. Compositio Mathematica, Volumen XIV, Fasc. 3. | Numdam | Zbl

F. Lukács, [2] Verschärfung des ersten Mittelwertsatzes der Integralrechnung, Math. Zeitschrift 2 (1918), 295-305. | JFM | MR

G. Szegö, [3] Orthogonal Polynomials, Revised edition, New York, 1959. | MR | Zbl